- 09-21-2008, 10:53 PM
I took letro about 4 months ago. I was obviously taking it becasue i had gyno in my left nipple. However, i am not struggling with DRY EYES. really bad dry eyes. I assume that taking letro caused this or would it? I have taken prohormones off and on forever. I think my hormones are messed up. What can I take to possibly get everything back on track in my body? I havent taken anything in 8 months or so. I feel like my skin is sensitive and different as well as eye redness. Anybody have a clue what might be going on and what i can take to improve skin and things such as that because of prohormone use in past .
- 09-22-2008, 01:50 PM
moar info...dose/taper/other chems(nolva after?) and when symptoms appeared
- 09-22-2008, 02:22 PM
I'll be watching this one...I get dry eyes on letro also.
09-22-2008, 02:37 PM
I am not sure. I tapered up and tapered down. Doesnt matter. My question has to do with the side effect I got. I was wondering what I can do for dry eyes that result from letro or some other products. How long does it take to go away perhaps??My eyes are really sore and red in mornings. Gets a little better during day. But what can I do? I figure someone who have gotten dry eyes and maybe knew what it would take to get better?
09-22-2008, 02:38 PM
symptons appeared more so right after i tapered down off of letro. I took trenadrol by kilo and that caused all sorts of things. Messed with hormones i guess. SKin issues and what not. Still experiencing eye redness and dry eyes. Been off letro for 3 months at least
Similar Forum Threads
- By JDRG in forum SupplementsReplies: 3Last Post: 02-07-2009, 05:38 PM
- By sportskid710 in forum SupplementsReplies: 1Last Post: 12-30-2008, 11:09 AM
- By SCmaniac in forum IGF-1/GHReplies: 12Last Post: 12-19-2007, 11:34 AM
- By RwhJR3 in forum AnabolicsReplies: 62Last Post: 10-03-2007, 03:09 PM
- By krs41 in forum AnabolicsReplies: 3Last Post: 05-03-2007, 07:49 AM